Alert archive / Alabama / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 39, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at May 9, 2024, 9:17 PM CDT for 4 counties in Alabama. It was in force for 62 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2024, 9:17 PM CDT (02:17 UTC)
- Expired
- May 9, 2024, 10:19 PM CDT
- In force
- 62 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Autauga County, AL, Elmore County, AL, Montgomery County, AL, Tallapoosa County, AL
The radar
The Maxwell AFB radar (KMXX), 22 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 9:34 PM CDT | TSTM WND DMG | 1 Sw Wetumpka, AL | Several trees down in Wetumpka. Some live power lines are also down. |
| May 9, 9:44 PM CDT | TSTM WND DMG | 4 Nw Yates Dam, AL | A large trees fell onto a storage container near Kent. |
| May 9, 9:50 PM CDT | TSTM WND DMG | Tallassee, AL | Roof blown off building on Sistrunk St, Tallassee. Time estimated from radar. Reported to EM at 1230am on 5/10. |
| May 9, 9:54 PM CDT | TSTM WND DMG | 3 Sw Still Waters Resor, AL | A tree reported fallen onto house on Bama Park Rd. |
| May 9, 9:54 PM CDT | TSTM WND DMG | 3 Wsw Reeltown, AL | Two dozen trees reported down and blocking roadways across south Tallapoosa County, including Cobb Rd, Elkins Rd, Macedonia Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 4:58 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 2.3 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2109 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 823 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 326 m²/s²
- Significant tornado parameter
- 3.9
- Supercell composite
- 16.0
The text
As transmitted.
467
WUUS54 KBMX 100217
SVRBMX
ALC001-051-101-123-100330-
/O.NEW.KBMX.SV.W.0039.240510T0217Z-240510T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
917 PM CDT Thu May 9 2024
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Southeastern Autauga County in central Alabama...
Elmore County in east central Alabama...
Central Tallapoosa County in east central Alabama...
Northern Montgomery County in south central Alabama...
* Until 1030 PM CDT.
* At 916 PM CDT, severe thunderstorms were located along a line
extending from near Crewsville to Titus to near Parnell, moving
southeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Montgomery, Prattville, Alexander City, Millbrook, Wetumpka,
Tallassee, Dadeville, Camp Hill, Elmore, Coosada, Deatsville,
Eclectic, Autaugaville, Jacksons' Gap, Martin Dam, Hyundai Motors
Of Alabama, Auburn University In Montgomery, Autauga County
Airport, Woodcrest, and Waugh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3271 8562 3270 8570 3259 8570 3258 8580
3249 8580 3249 8588 3244 8599 3236 8599
3225 8642 3230 8649 3234 8648 3234 8653
3253 8674 3262 8611 3276 8601 3295 8601
3278 8561
TIME...MOT...LOC 0216Z 310DEG 34KT 3297 8615 3273 8632 3268 8688
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
87/Grantham3 follow-up statements
826
WWUS54 KBMX 100232
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
932 PM CDT Thu May 9 2024
ALC001-051-101-123-100330-
/O.CON.KBMX.SV.W.0039.000000T0000Z-240510T0330Z/
Autauga AL-Elmore AL-Tallapoosa AL-Montgomery AL-
932 PM CDT Thu May 9 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHEASTERN AUTAUGA...ELMORE...CENTRAL TALLAPOOSA AND NORTHERN
MONTGOMERY COUNTIES...
At 932 PM CDT, severe thunderstorms were located along a line
extending from near Wind Creek State Park to near Dexter to near
Booth, moving southeast at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Montgomery, Prattville, Alexander City, Millbrook, Wetumpka,
Tallassee, Dadeville, Camp Hill, Elmore, Coosada, Deatsville,
Eclectic, Autaugaville, Jacksons' Gap, Martin Dam, Hyundai Motors Of
Alabama, Auburn University In Montgomery, Autauga County Airport,
Woodcrest, and Waugh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3271 8562 3270 8570 3259 8570 3258 8580
3249 8580 3249 8588 3244 8599 3236 8599
3225 8642 3230 8649 3234 8648 3234 8653
3253 8674 3262 8611 3276 8601 3295 8601
3278 8561
TIME...MOT...LOC 0232Z 311DEG 38KT 3284 8599 3260 8616 3246 8659
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
87/Grantham068
WWUS54 KBMX 100254
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
954 PM CDT Thu May 9 2024
ALC001-100304-
/O.CAN.KBMX.SV.W.0039.000000T0000Z-240510T0330Z/
Autauga AL-
954 PM CDT Thu May 9 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN AUTAUGA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central, south central, southeastern and east central Alabama.
&&
LAT...LON 3231 8649 3233 8647 3236 8649 3241 8646
3241 8641 3244 8641 3256 8603 3284 8590
3271 8566 3270 8570 3260 8570 3258 8580
3249 8580 3249 8590 3245 8600 3243 8599
3242 8602 3236 8600 3225 8642
TIME...MOT...LOC 0254Z 310DEG 34KT 3272 8582 3248 8599 3234 8642
$$
ALC051-101-123-100330-
/O.CON.KBMX.SV.W.0039.000000T0000Z-240510T0330Z/
Elmore AL-Tallapoosa AL-Montgomery AL-
954 PM CDT Thu May 9 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHEASTERN ELMORE...SOUTHERN TALLAPOOSA AND NORTHERN MONTGOMERY
COUNTIES...
At 954 PM CDT, severe thunderstorms were located along a line
extending from Still Waters Resort to near Victoryland to near
Dannelly Field, moving southeast at 40 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Montgomery, Prattville, Millbrook, Tallassee, Coosada, Montgomery
Zoo, Boylston, Martin Dam, Hyundai Motors Of Alabama, Auburn
University In Montgomery, Bob Woodruff Lake, Reeves Airport,
Woodcrest, Emerald Mountain, Maxwell Air Force Base, Southern Lake
Martin, Waugh, Lagoon Park, Hunter, and Eastern Lake Martin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3231 8649 3233 8647 3236 8649 3241 8646
3241 8641 3244 8641 3256 8603 3284 8590
3271 8566 3270 8570 3260 8570 3258 8580
3249 8580 3249 8590 3245 8600 3243 8599
3242 8602 3236 8600 3225 8642
TIME...MOT...LOC 0254Z 310DEG 34KT 3272 8582 3248 8599 3234 8642
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
87/Grantham717
WWUS54 KBMX 100319
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1019 PM CDT Thu May 9 2024
ALC051-101-123-100329-
/O.CAN.KBMX.SV.W.0039.000000T0000Z-240510T0330Z/
Elmore AL-Tallapoosa AL-Montgomery AL-
1019 PM CDT Thu May 9 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ELMORE...SOUTHERN
TALLAPOOSA AND NORTHERN MONTGOMERY COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central, south central, southeastern and east central Alabama.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Birmingham.
&&
LAT...LON 3231 8649 3233 8647 3236 8649 3241 8646
3241 8641 3244 8641 3256 8603 3284 8590
3271 8566 3270 8570 3260 8570 3258 8580
3249 8580 3249 8590 3245 8600 3243 8599
3242 8602 3236 8600 3225 8642
TIME...MOT...LOC 0317Z 310DEG 34KT 3258 8562 3234 8579 3220 8622
$$
40/SizemoreWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 8:41 PM CDT, 36 minutes earlier.
Area forecast discussion, May 9, 8:41 PM CDT, 36 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 841 PM CDT Thu May 9 2024 ...New SHORT TERM, AVIATION... .SHORT TERM... (Tonight through Saturday) Issued at 817 PM CDT THU MAY 9 2024 Thunderstorms started developing along the outflows left from the thunderstorms early this morning and last night. With the flow nearly unidirectional, you would think that the storms would move eastward. In general they are, but there is a vast pool of instability south and west of these boundaries. SBCAPE was still 3000-5000j/kg, with shear values at 50kts. Believe a few things will happen overnight. The storms will progress eastward as the stable surface layer is eroded. The storms will also tend to drift southward toward the instability as it feeds on the fuel. These storms will be capable of producing damaging winds, large hail and possibly a tornado. At this time, it appears the watch area looks good with only the far north and northeast counties not in it. Will monitor eastern locations if some instability can work back in. There still is an impulse moving out of Texas that will ride overhead overnight. This feature will kick off additional showers and storms, but the atmosphere should be turned over in most locations by then. We will monitor the southwest counties for any remaining instability after midnight. Moisture values remain quite high over Central Alabama. Since these thunderstorms are moving rather slowly and have high fuel to work with, torrential rain will be expected under the storms. Some locations will pick up a quick 2 to 4 inches. Some flooding may occur. The storms will eventually move south and east of the area Friday afternoon. 75 Previous short-term discussion: (This evening through Friday) Issued at 133 PM CDT THU MAY 9 2024 Key Messages: - Some showers and thunderstorms may develop later this afternoon, any storms that do develop may become severe with a wind and hail risk. - Clusters of thunderstorms currently developing across East Texas will move east this afternoon and tonight, pushing into the area with greatest potential across our south-central counties. Damaging straight-line winds will be the primary concern, though risks for hail and a tornado or two will be possible with this activity this evening through early Friday morning. Tonight. Shortwave ridging currently over East-Central Mississippi will move east of the area by this evening as a disturbance aloft moves east toward the area. This feature is supporting the development of thunderstorm clusters across portions of Eastern Texas that will be in an environment supportive of upscale growth through time that may result in another MCS that will move east generally along the Interstate 20 corridor toward the area. Expect any storms that developed in the afternoon to continue moving east across the area ahead of the potential MCS, followed by the potential MCS late tonight through the early morning hours on Friday. Damaging straight-line winds will be the primary risk, though there will be a chance for some hail and a tornado or two if boundary interactions/cell mergers occur. Some patchy fog may develop before sunrise, especially in areas that received heavy rainfall today and tonight, though development will still be conditional based upon lighter winds and decreasing clouds. Winds outside of storms will be from the west at 4-8 mph. Low temperatures will be cooler, ranging from around 60 far northwest to the mid 60s south and central. Friday. A longwave trough will swing southeast over the Ohio and Tennessee Valley Regions during the day on Friday while broad low- amplitude ridging builds over the Southern Plains. Expect chances for lingering showers and storms to become increasingly confined to the southeastern counties through the morning with dry conditions returning areawide by mid afternoon. Look for decreasing clouds through the day with winds becoming northwest at 6-12 mph. High temperatures will range from the mid 70s far northwest to the mid 80s southeast. 05 && .LONG TERM... (Friday night through next Wednesday) Issued at 243 PM CDT THU MAY 9 2024 A nice respite from the heat and humidity over the weekend. My see a few temperatures down into the upper 40s across the northeast counties Saturday morning, with low to mid 50s elsewhere. An active weather pattern setting up next week with several southern stream impulses moving along the Gulf Coast region. The first impulse will bring showers into Alabama on Monday. Instability will increase late Monday night and into Tuesday as the low level flow becomes southerly and surface dewpoints rise into the 60s. There could be enough instability and shear for locally strong storms, especially on Tuesday. 58/rose && .AVIATION... (00Z TAFS) Issued at 817 PM CDT THU MAY 9 2024 Thunderstorms will affect the northern terminals through 04z at least. The storms will drift south and east with time. Additionally, more showers and storms are possible between 06-12z. The front eventually moves all the precipitation out the area by 18z or so on Friday. Expect windy conditions, low ceilings, and very heavy rain under the storms. Ceilings should bounce around between flight categories all night, but MVFR ceilings should be predominate just before 12z and last through 15-17z. Thereafter, VFR conditions are anticipated with clearing skies. Winds will variable near storms, southerly south of the storms 5-10kts. By 15-18z, winds will swing around to the north and northwest around 10kts with a few gusts to around 20kts possible. 75 && .FIRE WEATHER... Scattered to numerous thunderstorms expected overnight, mainly along and south of I-20. Rainfall heavy at times. The rain should be exiting east Alabama by sunrise Friday. A cold front will pass through Alabama on Friday, ushering in much drier and cooler air. Min RH values on Friday 40-50 percent. No wetting rain expected over the weekend. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 63 79 49 77 / 40 20 0 0 Anniston 64 80 51 77 / 50 30 0 0 Birmingham 64 80 54 78 / 60 20 0 0 Tuscaloosa 66 82 54 80 / 70 20 0 0 Calera 64 80 54 78 / 70 30 0 0 Auburn 64 81 56 77 / 70 50 0 0 Montgomery 65 84 55 79 / 70 50 0 0 Troy 66 83 56 79 / 80 70 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...75 LONG TERM....58/rose AVIATION...75
Hazardous weather outlook, May 9, 3:44 AM CDT, 17 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 344 AM CDT Thu May 9 2024 ALZ011>015-017>050-101145- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 344 AM CDT Thu May 9 2024 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Multiple rounds of showers and storms will move through Central Alabama. The first will move through this morning into the afternoon. The second round will move through tonight into the overnight hours ahead of a cold front. Severe storms will be possible with threats including damaging winds up to 60 mph, large hail, and a tornado or two. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed through early Friday morning.
In the hours before
Local storm report, May 9, 9:04 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
904 PM CDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM Hail 2 W Springville 33.77N 86.50W
05/09/2024 M2.00 Inch St. Clair AL Emergency Mngr
Photograph from EMA of hail at least 2
inches in diameter.
&&
ASLocal storm report, May 9, 9:05 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
905 PM CDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM Flash Flood Chelsea 33.34N 86.63W
05/09/2024 Shelby AL NWS Employee
Multiple secondary roads flooded in and
around Chelsea.
&&Local storm report, May 9, 9:07 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
907 PM CDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM Tstm Wnd Dmg 2 SW Brent 32.92N 87.19W
05/09/2024 Bibb AL Broadcast Media
Trees down in Brent along Bear Creek Rd.
&&
ASLocal storm report, May 9, 9:11 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
911 PM CDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM Tstm Wnd Dmg 4 NE Campbell 32.92N 86.79W
05/09/2024 Chilton AL 911 Call Center
Several trees down along Hwy 191.
&&
ASLocal storm report, May 9, 9:12 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
912 PM CDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM Tstm Wnd Dmg 2 SW Brent 32.92N 87.19W
05/09/2024 Bibb AL Broadcast Media
Corrects previous tstm wnd dmg report from 2
SW Brent. Trees down in Brent along Bear
Creek Rd. Time corrected.
&&
ASLocal storm report, May 9, 9:16 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Birmingham AL
916 PM CDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM Tstm Wnd Dmg Fayetteville 33.15N 86.41W
05/09/2024 Talladega AL Emergency Mngr
Trees down near Fayetteville.
&&
ASThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:08 PM CDT | Severe Thunderstorm Warning | BMX | Fayette | 52 min |
| May 9, 7:15 PM CDT | Areal Flood Advisory | BMX | Shelby, Talladega | 4 hr |
| May 9, 7:17 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Tuscaloosa | 58 min |
| May 9, 7:29 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 61 min |
| May 9, 7:39 PM CDT | Flash Flood Warning | BMX | Jefferson, Shelby | 4 hr |
| May 9, 7:54 PM CDT | Areal Flood Advisory | BMX | Bibb, Jefferson, Tuscaloosa | 4 hr |
| May 9, 8:00 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Hale, Jefferson, Shelby, Tuscaloosa | 75 min |
| May 9, 8:03 PM CDT | Special Weather Statement | BMX | Jefferson | 27 min |
| May 9, 8:10 PM CDT | Special Weather Statement | BMX | Pickens | 35 min |
| May 9, 8:23 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 52 min |
| May 9, 8:26 PM CDT | Flash Flood Warning | BMX | Jefferson | 3 hr |
| May 9, 8:31 PM CDT | Severe Thunderstorm Warning | BMX | Talladega | 44 min |
| May 9, 8:47 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore, Perry | 63 min |
| May 9, 8:52 PM CDT | Special Weather Statement | BMX | Blount | 38 min |
| May 9, 9:41 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Lee, Macon, Montgomery | 69 min |
| May 9, 10:09 PM CDT | Areal Flood Advisory | BMX | Barbour, Bullock, Elmore, Lee, Macon, Montgomery and 2 more | 3 hr |
| May 9, 10:15 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Russell | 60 min |
| May 9, 10:17 PM CDT | Special Weather Statement | BMX | Pike | 43 min |
| May 9, 10:37 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Pike | 53 min |
| May 9, 10:48 PM CDT | Flash Flood Warning | BMX | Lee | 3 hr |
| May 9, 11:21 PM CDT | Special Weather Statement | BMX | Dallas | 24 min |
| May 9, 11:43 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 47 min |
| May 10, 12:12 AM CDT | Severe Thunderstorm Warning | BMX | Marengo, Sumter | 63 min |
| May 10, 12:15 AM CDT | Special Weather Statement | BMX | Dallas | 30 min |
| May 10, 12:15 AM CDT | Special Weather Statement | BMX | Chilton | 30 min |
| May 10, 12:34 AM CDT | Severe Thunderstorm Warning | BMX | Elmore | 41 min |
| May 10, 12:36 AM CDT | Special Weather Statement | BMX | Autauga, Dallas, Lowndes, Marengo | 39 min |
| May 10, 12:38 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas | 13 min |
| May 10, 12:48 AM CDT | Severe Thunderstorm Warning | BMX | Marengo | 57 min |
| May 10, 12:52 AM CDT | Special Weather Statement | BMX | Coosa | 38 min |
| May 10, 1:14 AM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Tallapoosa | 30 min |
| May 10, 1:17 AM CDT | Special Weather Statement | BMX | Autauga, Dallas, Greene, Hale, Lowndes, Perry | 43 min |
| May 10, 2:01 AM CDT | Special Weather Statement | BMX | Dallas, Lowndes | 29 min |
| May 10, 2:44 AM CDT | Special Weather Statement | BMX | Bullock, Macon, Montgomery | 46 min |
| May 10, 2:46 AM CDT | Severe Thunderstorm Warning | BMX | Pike | 44 min |
| May 10, 3:11 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Pike | 50 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.